# SDR AALA202311028222

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A320*
- Aircraft serial: 6427
- Aircraft time: 27,959 hours, 11,353 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR STUCK ON THE RIGHT-HAND SIDE. ADJUSTED LAVATORY DOOR PER AMM 25-40-00.
